International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part B

Second order rotatable designs under tri-diagonal correlated structure of errors using a pair of symmetrical unequal block arrangements with two unequal block sizes


Author(s): K Raghavendra Swamy and B Re Victorbabu

Abstract: In this paper, a study on second order rotatable designs under tri-diagonal correlated structure of errors using a pair of symmetrical unequal block arrangements with two unequal block sizes is suggested and the variance of the estimated response for different values of the tri-diagonal correlated coefficient (P) and the distance from the centre (d) for 6 < v < 15 ( -factors) are studied.

Pages: 96-103 | Views: 40 | Downloads: 7

Download Full Article: Click Here
How to cite this article:
K Raghavendra Swamy, B Re Victorbabu. Second order rotatable designs under tri-diagonal correlated structure of errors using a pair of symmetrical unequal block arrangements with two unequal block sizes. Int J Stat Appl Math 2020;5(5):96-103.
Call for book chapter
International Journal of Statistics and Applied Mathematics